# SDR AALA202110258694

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A300*
- Aircraft serial: 1417
- Aircraft time: 66,261 hours, 25,266 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Actuator
- Part number: HTE1900012
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AROUND 10,000 ' ECAM FUEL: LEFT WING TANK OVERFLOW SHUT OFF LEFT CENTER TANK TRANSFER  PER ECAM FUEL CONTINUED TO FLOW FROM CENTER TO LEFT TANK EVEN WITH VALVE CLOSED KEEPING LEFT TANK IN OVERFLOW CONDITION.. REPLACED FUEL VALVE ACTUATOR AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK
